MAUDE Adverse Event Report: Arthrex, Inc. SwiveLock, SP BC 5.5MM; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. SwiveLock, SP BC 5.5MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SwiveLock, SP BC 5.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 31st august 2026, it was reported by an arthrex employee via email that for an: 1.(ar-2324bcsp, 4.75 mm biocomposite swivelock® anchor, self punching with white/blue 1.3 mm suturetape lot:15441583 ) the peek tip broke during insertion.The bone quality was normal.2.(ar-2323bcsp, 5.5 mm biocomposite swivelock® anchor, self punching with white/blue 1.3 mm suture tape, ve5 lot:15399119) an attempt was made to insert the anchor using the self-punching technique, but insertion was unsuccessful.Upon removing the anchor, it was discovered that the peek tip was missing.As the tip was caught on the tape that had been passed through the rotator cuff, it had to be retrieved.Inspection of the device revealed that the tape securing the peek tip had snapped.This was detected during use in an unknown procedure on (b)(6) 2026.The procedure was completed successfully by using a product with the same part number.No significant surgery delay reported.All of the product/fragment was removed and nothing remains in the patient.No additional anesthesia administered to the patient.No information about an instrument used to prepare/tap the bone socket for insertion of the implant.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SwiveLock, SP BC 5.5MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50732449
Report Number1220246-2026-04680
Device Sequence Number10633524
Product Code MAI
UDI-Device Identifier00888867384439
UDI-Public(01)00888867384439(11)250304(17)290228(10)15399119
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSwiveLock, SP BC 5.5MM
Device Catalogue NumberAR-2323BCSP
Device Lot Number15399119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown